Translator Disclaimer
February 2015 Confidence bands for multivariate and time dependent inverse regression models
Katharina Proksch, Nicolai Bissantz, Holger Dette
Bernoulli 21(1): 144-175 (February 2015). DOI: 10.3150/13-BEJ563

Abstract

Uniform asymptotic confidence bands for a multivariate regression function in an inverse regression model with a convolution-type operator are constructed. The results are derived using strong approximation methods and a limit theorem for the supremum of a stationary Gaussian field over an increasing system of sets. As a particular application, asymptotic confidence bands for a time dependent regression function $f_{t}(x)$ ($x\in\mathbb{R} ^{d}$, $t\in\mathbb{R} $) in a convolution-type inverse regression model are obtained. Finally, we demonstrate the practical feasibility of our proposed methods in a simulation study and an application to the estimation of the luminosity profile of the elliptical galaxy NGC5017. To the best knowledge of the authors, the results presented in this paper are the first which provide uniform confidence bands for multivariate nonparametric function estimation in inverse problems.

Citation

Download Citation

Katharina Proksch. Nicolai Bissantz. Holger Dette. "Confidence bands for multivariate and time dependent inverse regression models." Bernoulli 21 (1) 144 - 175, February 2015. https://doi.org/10.3150/13-BEJ563

Information

Published: February 2015
First available in Project Euclid: 17 March 2015

zbMATH: 06436790
MathSciNet: MR3322315
Digital Object Identifier: 10.3150/13-BEJ563

Rights: Copyright © 2015 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.21 • No. 1 • February 2015
Back to Top